# SDR UALA2013061404141

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 71,598 hours, 26,261 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN FLAP LOWER SURFACE HAS A DENT 3 INCHES WIDE BY 5 INCHES LONG BY .083" DEEP. FOUND  WITHIN LIMITS IAW SRM 57-53-01.  REPAIRED RT INBD MAIN FLAP LWR SURFACE IAW SRM 51-71-10 REPAIR 4, FIG 202, SHEET 3.
